# SDR CA070503009

- Difficulty date: April 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,165 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314203
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 7,794 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE SECONDARY ELECTRIC MOTOR, WHICH ACTUATES THE PITCH TRIM ACTUATOR IN RESPONSE TO AUTO PILOT COMMANDS WAS NOT OPERATIVE. THIS RENDERED THE AUTOPILOT SYSTEM U/S. THE ACTUATOR WAS REPLACED AND THE SYSTEM WAS CHECKED AIRWORTHY. THE O/H INTERVAL ON THESE ACTUATORS IS 6000 HRS. OR 5 YEARS INSTALLED TIME. (TC NR 20070503009)
